MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 320-15-05
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Codes Arthritis (1723); Failure of Implant (1924); Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Bone Notching (4890)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-01-38 - equinoxe reverse 38mm glenosphere: 2954361.300-01-15 - equinoxe, humeral stem primary, press fit 15mm: 2961376.320-10-00 - equinoxe reverse tray adapter plate tray +0: 2880614.320-20-00 - eq reverse torque defining screw kit: 2750578.320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: 2769263.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 2866615.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: 2739800.321-20-00 - equinoxe reverse shoulder drill kit: 2897443.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 4 year(s) and 9 month(s) post implantation of a right tsa, the patient presented with infection.The patient had rtsa with loose glenosphere + metaglene component without broken hardware and scapular notching.Plan for revision with antibiotic spacer.The patient underwent a standard reverse revision in early 2019 followed with antibiotic spacer procedure later that year.Implantation of antibiotic delivery system due to positive mrsa screen.Patient has cleared infection and desires conversion back to a reverse tsa.The clinical report indicates that the event is definitely related to the device(s) and unlikely related to the procedure.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24056322
Report Number1038671-2026-00044
Device Sequence Number9421131
Product Code MEH
UDI-Device Identifier10885862024299
UDI-Public10885862024299
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2019
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/13/2026
Date Device Manufactured03/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight107 KG
Patient RaceAsian